Items where Subject is "MSC 2010, the AMS's Mathematics Subject Classification > 03 Mathematical logic and foundations"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | B | C | F | G | H | J | K | L | M | N | P | R | T | W
Number of items at this level: 116.

A

Aczel, Peter (2006) Equalisers of frames in constructive set theory. [MIMS Preprint]

Adamcik, Martin (2014) Collective Reasoning under Uncertainty and Inconsistency. Doctoral thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.

Adamcik, Martin and Wilmers, George (2013) The Irrelevant Information Principle for Collective Probabilistic Reasoning. Kybernetika. (In Press)

Adamcik, Martin and Wilmers, George (2013) Probabilistic Merging Operators. Logique et Analyse. (Submitted)

B

Barnett, O. W. and Paris, J. B. (2008) Maximum Entropy Inference with Quantified Knowledge. [MIMS Preprint]

Bays, Martin and Kirby, Jonathan and Wilkie, A.J. (2009) A Schanuel Property for Exponetially Transcendental Powers. [MIMS Preprint]

Berkman, Ayse and Borovik, Alexandre V. (2004) A generic identification theorem for groups of finite Morley rank. Journal of the London Mathematical Society, 69 (1). pp. 14-26. ISSN 0024-6107

Borovik, Alexandre (2008) Ubiquity and uniqueness: everyday mathematics from a model-theoretic perspective. In: Seminaire ``Des Mathematiques", 16 January 2008, Ecole Normale Superieure, Paris. (Unpublished)

Borovik, Alexandre and Burdges, Jeffrey and Cherlin, Gregory (2007) Involutions in groups of finite Morley rank degenerate type. Selecta Mathematica, 13 (1). pp. 1-22. ISSN 1420-9020

Bujorianu, Marius and Bujorianu, Manuela and Barringer, Howard (2009) A Formal Framework for User-centric Control of Multi-Agent Cyber-physical Systems. In: Proceeding of the 9th CLIMA workshop. Lecture Notes in Computer Science . Springer Verlag, Berlin, Germany. (In Press)

Burdges, Jeffrey (2007) The Bender method in groups of finite Morley rank. Journal of Algebra, 312 (1). pp. 33-55. ISSN 0021-8693

Burdges, Jeffrey (2006) Sylow theory for p=0 in solvable groups of finite Morley rank. Journal of Group Theory, 9 (4). pp. 467-481. ISSN 1435-4446

Burdges, Jeffrey (2004) A signalizer functor theorem for groups of finite Morley rank. Journal of Algebra, 274 (1). pp. 215-229. ISSN 0021-8669

Burdges, Jeffrey and Cherlin, Gregory (2002) Borovik-Poizat rank and stability. Journal of Symbolic Logic, 67 (4). pp. 1570-1578. ISSN 0022-4812

Burke, Kevin and Prest, Mike (2002) The Ziegler and Zariski spectra of some domestic string algebras. Algebras and Representation Theory, 5 (3). pp. 211-234. ISSN 1572-9079

C

Crivei, Septimiu and Prest, Mike and Reynders, Geert (2004) Model theory of comodules. J. Symbolic Logic, 69 (1). pp. 137-142. ISSN 0022-4812

F

Fedel, Martina and Hosni, Hykel and Montagna, Franco (2010) A logical characterization of coherence for imprecise probabilities. [MIMS Preprint]

Fedel, Martina and Hosni, Hykel and Montagna, Franco (2010) A logical characterization of coherence for imprecise probabilities. [MIMS Preprint]

Flaminio, Tommaso and Hosni, Hykel (2011) A note on the algebraic structure of conditionals. [MIMS Preprint]

G

Garkusha, Grigory and Prest, Mike (2006) Classifying Serre subcategories of finitely presented modules. [MIMS Preprint]

Garkusha, Grigory and Prest, Mike (2006) Classifying thick subcategories of perfect complexes. [MIMS Preprint]

Garkusha, Grigory and Prest, Mike (2006) Torsion classes of finite type and spectra. [MIMS Preprint]

Garkusha, Grigory and Prest, Mike (2005) Triangulated categories and the Ziegler spectrum. Algebras and Representation Theory, 8 (4). pp. 499-523. ISSN 1386-923X

H

Hawes, Peter (2007) Investigation of Properties of Some Inference Processes. Doctoral thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.

Hill, L.C. and Paris, J.B. (2003) When maximising entropy gives the rational closure. Journal of Logic and Computation, 13 (1). pp. 51-68. ISSN 0955-792X

Hill, M.J. and Paris, J. B. and Wilmers, G. M. (2002) Some observations on induction in predicate probabilistic reasoning. Journal of Philosophical Logic, 31 (1). pp. 43-75. ISSN 1573-0433

Hosni, Hykel (2005) Interpretation, coordination and conformity. In: Logic and Games: Foundational Perspectives. Springer. (In Press)

Hosni, Hykel (2005) Rationality as conformity. Doctoral thesis, University of Manchester.

Hosni, Hykel (2006) Review of Bridges from Classical to Nonmonotonic Logic by David Makinson. Bulletin of Symbolic Logic, 12 (03). ISSN 1079-8986 (In Press)

Hosni, Hykel and Paris, Jeff (2005) Rationality as conformity. Knowledge Rationality and Action (Synthese), 144 (2). pp. 249-285. ISSN 0039-7857

Howarth, E. and Paris, J.B. (2017) The Finite Values Property. [MIMS Preprint]

Howarth, E. and Paris, J.B. (2014) Principles of Remembering and Forgetting. Logique et Analyse, 228. pp. 489-511.

Howarth, E. and Paris, J.B. (2015) The Theory of Spectrum Exchangeability. Review of Symbolic Logic, 8 (01). pp. 108-130.

Howarth, E. and Paris, J.B. and Vencovska, A. (2015) An examination of the SEP Candidate Analogical Inference Rule within Pure Inductive Logic. [MIMS Preprint]

J

Jones, G. O. and Miller, D. J. and Thomas, M. E. M. (2011) Mildness and the density of rational points on certain transcendental curves. Notre Dame Journal of Formal Logic, 52 (1). pp. 67-74.

Jones, G. O. and Miller, D. J. and Thomas, M. E. M. (2011) Mildness and the density of rational points on certain transcendental curves. Notre Dame Journal of Formal Logic, 52 (1). pp. 67-74.

Jones, G. O. and Thomas, M. E. M. (2011) The density of algebraic points on certain Pfaffian surfaces. The Quarterly Journal of Mathematics. (In Press)

Jones, Gareth and Servi, Tamara (2010) On the decidability of the real field with a generic power function. Journal of Symbolic Logic. (In Press)

Jones, Gareth and Speissegger, Patrick (2011) Generating the Pfaffian closure with total Pfaffian functions. [MIMS Preprint]

Jones, Gareth O. and Thomas, Margaret E.M. (2014) Rational values of Weierstrass zeta functions. Proceedings of the Edinburgh Mathematical Society. (In Press)

K

Kliess, M.S. and Paris, J.B. (2014) Predicate Exchangeability and Language Invariance in Pure Inductive Logic. Logique et Analyse, 228. pp. 413-540.

Kliess, M.S. and Paris, J.B. (2014) Second Order Inductive Logic and Wilmers' Principle. Journal of Applied Logic, 12 (4). pp. 462-476.

Korovina, Margarita and Kudinov, Oleg (2010) Σ_K–constraints for Hybrid Systems. Lecture Notes in Computer Science, 5947. pp. 230-241. ISSN 0302-9743

Korovina, Margarita and Kudinov, Oleg (2008) Towards Computability over Effectively Enumerable Topological Spaces. Electronic Notes in Theoretical Computer Science, 221. pp. 115-125. ISSN 1571-0661

Korovina, Margarita and Nicolai, Vorobjov (2008) Bounds on Sizes of Finite Bisimulations of Pfaffian Dynamical Systems. Theory of Computing Systems, 43 (3-4). pp. 498-515. ISSN 1432-4350

Korovina, Margarita and Vorobjov, Nicolai (2010) Computing combinatorial types of trajectories in Pfaffian Dynamics. Journal of Logic and Algebraic Programming, 79 (1). pp. 32-37. ISSN 1567-8326

Kuber, Amit (2013) Grothendieck Rings of Theories of Modules. [MIMS Preprint]

L

Landes, Juergen and Paris, Jeff and Vencovská, Alena (2008) Language Invariance and Spectrum Exchangeability in Inductive Logic. [MIMS Preprint]

l'Innocente, Sonia and Prest, Mike (2006) Rings of definable scalars of Verma modules. [MIMS Preprint]

M

Margarita, Korovina and Oleg, Kudinov (2009) Uniformity principle for $\Sigma$-definability. Journal of Logic and Computation, 19 (1). pp. 159-174. ISSN 0955-792X

Mike, Prest and Gena, Puninski (2004) One-sided indecomposable pure-injective modules over string algebras. Colloq. Math., 101 (1). pp. 89-112. ISSN 0010-1354

Morozov, Andrei and Korovina, Margarita (2008) On $\Sigma$-definability without equality over the real numbers. Mathematical Logic Quarterly, 54 (5). pp. 535-544. ISSN 0942-5616

Morozov, Andrei and Korovina, Margarita (2008) On $\Sigma$-representability of countable structures over real numbers, complex numbers and quaternions. Algebra and Logic, 47 (3). pp. 335-363. ISSN 0002-5232

Morozov, Andrei and Korovina, Margarita (2008) Remarks on $\Sigma$-definability without the equality test over the Reals. Electronic Notes in Theoretical Computer Science, 202. pp. 305-313. ISSN 1571-0661

N

Nix, C. J. and Paris, J. B. (2008) A Continuum of Inductive Methods arising from a Generalized Principle of Instantial Relevance. [MIMS Preprint]

Nix, C. J. and Paris, J. B. (2007) A Note on Binary Inductive Logic. Journal of Philosophical Logic. xxx-xxx. ISSN 1573-0433 (In Press)

Nix, C. J. and Paris, J. B. (2008) A Note on Binary Inductive Logic. [MIMS Preprint]

Nix, C.J. and Paris, J.B. (2006) A continuum of inductive methods arising from a generalized principle of instantial relevance. Journal of Philosophical Logic, 35 (1). pp. 83-115. ISSN 0022-3611

P

Paris, J. B. (2008) On filling-in missing conditional probabilities in causal networks. [MIMS Preprint]

Paris, J. B. and Pathmanathan, N. (2008) A Note on Priest’s Finite Inconsistent Arithmetics. [MIMS Preprint]

Paris, J. B. and Rad, S. R. (2009) A note on the least informative model of a theory. [MIMS Preprint]

Paris, J. B. and Sirokofskich, A. (2008) On LP-models of arithmetic. The Journal of Symbolic Logic, 73 (1). pp. 212-226. ISSN 0022-4812

Paris, J.B. (2016) An Equivalent of Language Invariance. [MIMS Preprint]

Paris, J.B. (2017) A note on *-conditioning. Unpublished note. pp. 1-3. (Unpublished)

Paris, J.B. and Vencovska, A. (2017) Ancient Indian Logic and Analogy. [MIMS Preprint]

Paris, J.B. and Vencovska, A. (2017) Combining Analogical Support in Pure Inductive Logic. [MIMS Preprint]

Paris, J.B. and Vencovska, A. (2015) The Twin Continua of Inductive Methods. In: Logic without Borders. Ontos Mathematical Logic, Volume . De Gruyter, Germany, pp. 355-366. ISBN 978-1-61451-772-6

Paris, J.B. and Vencovska, A. (2016) An inequality concerning the expected values of row-sum and column-sum products in Boolean matrices. [MIMS Preprint]

Paris, J.B. and Vencovská, A. (2016) The Indian Schema as Analogical Reasoning. [MIMS Preprint]

Paris, J.B. and Vencovská, A. (2003) The emergence of reasons conjecture. Journal of Applied Logic, 1 (3-4). pp. 167-195. ISSN 1570-8683

Paris, Jeff (2004) Deriving information from inconsistent knowledge bases: A completeness proof for $^\eta\rhd_\eta$". Logic Journal of IGPL, 12 (5). pp. 345-353. ISSN 1367-0751

Paris, Jeff and Vencovska, Alena (2017) Translation Invariance and Miller's Weather Example. [MIMS Preprint]

Paris, Jeff and Vencovská, Alena (2017) Analogy as Possible Identity within Pure Inductive Logic. [MIMS Preprint]

Paris, Jeff and Vencovská, Alena (2016) The Indian Schema Analogy Principles. [MIMS Preprint]

Pila, J. and Wilkie, A. J. (2006) The rational points of a definable set. Duke Mathematical Journal, 133 (3). pp. 591-616. ISSN 0012-7094

Prest, Mike (2008) Definable Additive Categories (conference talk). [MIMS Preprint]

Prest, Mike (2008) Definable additive categories: purity and model theory. [MIMS Preprint]

Prest, Mike (2008) Definable additive categories: purity and model theory. [MIMS Preprint]

Prest, Mike (2008) Definable additive categories: purity and model theory. [MIMS Preprint]

Prest, Mike (2003) Model theory and modules. In: Handbook of Algebra. Elsevier, pp. 227-253. ISBN 0-444-51264-0

Prest, Mike (2003) Model theory for algebra. In: Handbook of Algebra. Elsevier, pp. 199-226. ISBN 0-444-51264-0

Prest, Mike (2008) Pure-injective modules. [MIMS Preprint]

Prest, Mike (2006) The Zariski spectrum of the category of finitely presented modules. [MIMS Preprint]

Prest, Mike (2008) The Zariski spectrum of the category of finitely presented modules. [MIMS Preprint]

Prest, Mike and Puninskaya, Vera and Ralph, Alexandra (2004) Some model theory of sheaves of modules. Journal of Symbolic Logic, 69 (4). pp. 1187-1200. ISSN 0022-4812

Prest, Mike and Puninski, Gena (2002) Krull-Gabriel dimension of 1-domestic string algebras. Algebras and Representation Theory. ISSN 1386-923X (In Press)

Prest, Mike and Puninski, Gennadi (2002) Pure injective envelopes of finite length modules over a generalized Weyl algebra. Journal of Algebra, 251 (1). pp. 150-177. ISSN 0021-8669

Prest, Mike and Rajani, Ravi (2008) Structure sheaves of definable additive categories. [MIMS Preprint]

Prest, Mike and Rajani, Ravi (2008) Structure sheaves of definable additive categories. [MIMS Preprint]

R

Rajani, Ravi and Prest, Mike (2006) Model-theoretic imaginaries and coherent sheaves. [MIMS Preprint]

Rajani, Ravi and Prest, Mike (2008) Model-theoretic imaginaries and coherent sheaves. [MIMS Preprint]

Rajani, Ravi and Prest, Mike (2008) Model-theoretic imaginaries and coherent sheaves. [MIMS Preprint]

Rajani, Ravi and Prest, Mike (2008) Pure-injectivity and model theory for G-sets. [MIMS Preprint]

Rolin, J.-P. and Speissegger, P. and Wilkie, A. J. (2003) Quasianalytic Denjoy-Carleman classes and o-minimality. Journal of the American Mathematical Society, 16 (4). pp. 751-777. ISSN 1088-6834

Ronel, Tahel and Vencovska, Alena (2014) Invariance Principles in Polyadic Inductive Logic. Logique et Analyse, 228. pp. 541-561.

Ronel, Tahel and Vencovska, Alena (2015) The Principle of Signature Exchangeability. [MIMS Preprint]

T

Thomas, Michael R. (2004) A NON-CLASSICAL APPROACH TO MAXIMUM ENTROPY IN UNCERTAIN REASONING. Doctoral thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.

Tressl, Marcus (2011) Bounded super real closed rings. [MIMS Preprint]

Tressl, Marcus (2008) Bounded super real closed rings. [MIMS Preprint]

Tressl, Marcus (2008) Heirs of box types in polynomially bounded structures. [MIMS Preprint]

Tressl, Marcus (2005) Model completeness of o-minimal structures expanded by Dedekind cuts. Journal of Symbolic Logic, 70 (1). pp. 29-60. ISSN 0022-4812

Tressl, Marcus (2011) Non-axiomatizability of real spectra in L<sub>&infin;&lambda;</sub>. [MIMS Preprint]

Tressl, Marcus (2006) Pseudo completions and completions in stages of o-minimal structures. Archive for Mathematical Logic, 45 (8). pp. 983-1009. ISSN 1432-0665

Tressl, Marcus (2007) Super real closed rings. Fundamenta Mathematicae, 194 (2). pp. 121-177. ISSN 1730-6329

Tressl, Marcus (2005) The uniform companion for large differential fields of characteristic 0. Transactions of the American Mathematical Society, 357 (10). pp. 3933-3951. ISSN 1088-6850

W

Wilkie, A J (2009) O-minimal structures. In: Seminaire Bourbaki No 985, 14 Nov 2007, Paris, France.

Wilkie, A J (2008) Some local definability theory for holomorphic functions. In: Model Theory with Applications to Algebra and Analysis. London Mathematical Society Lecture Note Series, 1 (349). Cambridge University Press, Cambridge, pp. 197-213. ISBN 978-0-521-70908-8

Wilkie, A J (2012) Some results and problems on complex germs with definable Mittag-Leffler stars. [MIMS Preprint]

Wilkie, A J and Jones, G O (2008) Locally polynomially bounded structures. Bulletin of the London Mathematical Society, 40 (2). pp. 239-248.

Wilkie, A J and Jones, G O and Thomas, M E M (2012) Integer-valued definable functions. [MIMS Preprint]

Wilkie, A J and Kirby, Jonathan and Bays, Martin (2010) A Schanuel property for exponentially transcendental powers. Bulletin of the London Mathematical Society, 42 (5). pp. 917-922.

Wilkie, A.J. (2007) O-Minimal Structures. Séminaire BOURBAKI, 60 (985). pp. 1-11. ISSN 0036-8075

Wilkie, A.J. (2007) Some local definability theory for holomorphic functions. Modnet.

Wilkie, A.J. and Jones, Gareth (2007) Locally polynomially bounded structures. Bulletin of the London Mathematical Society.

Wilmers, George (2010) Collective Choice as Information Theory: Towards a Theory of Gravitas. [MIMS Preprint]

Wilmers, George (2010) The Social Entropy Process: Axiomatising the Aggregation of Probabilistic Beliefs. [MIMS Preprint]

This list was generated on Sat Nov 25 01:00:17 2017 GMT.